American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] B. Dwork and P. Robba. On natural radii of $p$-adic convergence . Trans. Amer. Math. Soc. 256 (1979) 199-213. MR 546915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James D’Archangelo and Philip Hartman. Integration of ordinary linear differential equations by Laplace-Stieltjes transforms . Trans. Amer. Math. Soc. 204 (1975) 245-266. MR 0357935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. R. van Kampen and Aurel Wintner. On the reduction of dynamical systems by means of parametrized invariant relations . Trans. Amer. Math. Soc. 44 (1938) 168-195. MR 1501966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. J. Trjitzinsky. Theory of non-linear singular differential systems . Trans. Amer. Math. Soc. 42 (1937) 225-321. MR 1501923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. J. Trjitzinsky. Laplace integrals and factorial series in the theory of linear differential and linear difference equations . Trans. Amer. Math. Soc. 37 (1935) 80-146. MR 1501779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rudolph E. Langer. The solutions of the Mathieu equation with a complex variable and at least one parameter large . Trans. Amer. Math. Soc. 36 (1934) 637-710. MR 1501760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] I. M. Sheffer. On the properties of polynomials satisfying a linear differential equation. I . Trans. Amer. Math. Soc. 35 (1933) 184-214. MR 1501678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lewis E. Ward. A third-order irregular boundary value problem and the associated series . Trans. Amer. Math. Soc. 34 (1932) 417-434. MR 1501646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] George D. Birkhoff and Frederic R. Bamforth. Divergent series and singular points of ordinary differential equations . Trans. Amer. Math. Soc. 32 (1930) 114-146. MR 1501529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Georges Calugaréano. On differential equations admitting polygenic integrals . Trans. Amer. Math. Soc. 32 (1930) 110-113. MR 1501528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lewis E. Ward. Series associated with certain irregular third-order boundary value problems . Trans. Amer. Math. Soc. 32 (1930) 544-557. MR 1501552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Charles E. Wilder. Reduction of the ordinary linear differential equation of the $n$th order whose coefficients are certain polynomials in a parameter to a system of $n$ first-order equations which are linear in the parameter . Trans. Amer. Math. Soc. 29 (1927) 497-506. MR 1501401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William F. Osgood. On normal forms of differential equations . Trans. Amer. Math. Soc. 27 (1925) 1-14. MR 1501294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. F. Ritt. On a general class of linear homogeneous differential equations of infinite order with constant coefficients . Trans. Amer. Math. Soc. 18 (1917) 27-49. MR 1501060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] William Duncan Macmillan. A reduction of certain analytic differential equations to differential equations of an algebraic type . Trans. Amer. Math. Soc. 17 (1916) 245-258. MR 1501040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William Raymond Longley. An existence theorem for a certain differential equation of the $n$th order . Trans. Amer. Math. Soc. 15 (1914) 328-334. MR 1500983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] George D. Birkhoff. On a simple type of irregular singular point . Trans. Amer. Math. Soc. 14 (1913) 462-476. MR 1500958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] George D. Birkhoff. Singular points of ordinary linear differential equations . Trans. Amer. Math. Soc. 10 (1909) 436-470. MR 1500848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alfred Loewy. Zur Gruppentheorie mit Anwendungen auf die Theorie der linearen homogenen Differentialgleichungen . Trans. Amer. Math. Soc. 5 (1904) 61-80. MR 1500661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. J. Wilczynski. Invariants of systems of linear differential equations . Trans. Amer. Math. Soc. 2 (1901) 1-24. MR 1500552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. J. Wilczynski. Errata: ``Invariants of systems of linear differential equations'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), 1--24; 1500552] . Trans. Amer. Math. Soc. 2 (1901) 486. MR 1500441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Maxime Bôcher. On regular singular points of linear differential equations of the second order whose coefficients are not necessarily analytic . Trans. Amer. Math. Soc. 1 (1900) 40-52. MR 1500523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Maxime Bôcher. Errata: ``On regular singular points of linear differential equations of the second order whose coefficients are not necessarily analytic'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 1, 40--52; 1500523] . Trans. Amer. Math. Soc. 1 (1900) 507. MR 1500427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1